Advanced Search
Article Contents
Article Contents

Existence and uniqueness of a solution for a class of parabolic equations with two unbounded nonlinearities

Abstract Related Papers Cited by
  • In this paper we prove the existence and uniqueness of a renormalized solution for nonlinear parabolic equations whose model is \begin{eqnarray} \frac{\partial b(u)}{\partial t} - div\big(a(x,t,u,\nabla u)\big)=f+ div (g), \end{eqnarray} where the right side belongs to $L^{1}(Q)+L^{p'}(0,T;W^{-1,p'}(\Omega))$, where $b(u)$ is a real function of $u$ and where $-div(a(x,t,u,\nabla u))$ is a Leray-Lions type operator with growth $|\nabla u|^{p-1}$ in $\nabla u$, but without any growth assumption on $u$.
    Mathematics Subject Classification: Primary: 47A15; Secondary: 46A32, 47D20.


    \begin{equation} \\ \end{equation}
  • [1]

    P. Bénilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre and J. Vazquez, An $L^1$-theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa, 22 (1995), 241-273.


    D. Blanchard, Truncations and monotonicity methods for parabolic equations, Nonlinear Anal., 21 (1993), 725-743.doi: 10.1016/0362-546X(93)90120-H.


    D. Blanchard and G. Francfort, A few results on a class of degenerate parabolic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 18 (1991), 213-249.


    D. Blanchard and F. Murat, Renormalised solution for nonlinear parabolic problems with $L^1$ data, existence and uniqueness, Proc. Roy. Soc. Edinburgh Sect. A, 127 (1997), 1137-1152.doi: 10.1017/S0308210500026986.


    D. Blanchard, F. Murat and H. Redwane, Existence and uniqueness of a renormalized solution for a fairly general class of nonlinear parabolic problems, J. Differential Equations, 177 (2001), 331-374.doi: 10.1006/jdeq.2000.4013.


    D. Blanchard, F. Petitta and H. Redwane, Renormalized solutions of nonlinear parabolic equations with diffuse measure data, Manuscripta Math., 141 (2013), 601-635.doi: 10.1007/s00229-012-0585-7.


    D. Blanchard and A. Porretta, Stefan problems with nonlinear diffusion and convection, J. Differential Equations, 210 (2005), 383-428.doi: 10.1016/j.jde.2004.06.012.


    D. Blanchard and H. Redwane, Renormalized solutions for a class of nonlinear parabolic evolution problems, J. Math. Pures Appl, 77 (1998), 117-151.doi: 10.1016/S0021-7824(98)80067-6.


    L. Boccardo, A. Dall'Aglio, T. Gallouët and L. Orsina, Nonlinear parabolic equations with measure data, J. Funct. Anal., 147 (1997), 237-258.doi: 10.1006/jfan.1996.3040.


    L. Boccardo, J. I. Diaz, D. Giachetti and F. Murat, Existence of a solution for a weaker form of a nonlinear elliptic equation, in Recent Advances in Nonlinear Elliptic and Parabolic Problems (Nancy, 1988), vol. 208 of Pitman Res. Notes Math. Ser., Longman Sci. Tech., Harlow, 1989, 229-246.


    L. Boccardo, F. Murat and J.-P. Puel, Existence of bounded solutions for nonlinear elliptic unilateral problems, Ann. Mat. Pura Appl. (4), 152 (1988), 183-196.doi: 10.1007/BF01766148.


    J. Carrillo, Entropy solutions for nonlinear degenerate problems, Arch. Ration. Mech. Anal., 147 (1999), 269-361.doi: 10.1007/s002050050152.


    J. Carrillo and P. Wittbold, Uniqueness of renormalized solutions of degenerate elliptic-parabolic problems, J. Differential Equations, 156 (1999), 93-121.doi: 10.1006/jdeq.1998.3597.


    G. Dal Maso, F. Murat, L. Orsina and A. Prignet, Renormalized solutions of elliptic equations with general measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 28 (1999), 741-808.


    R. Di Nardo, F. Feo and O. Guibé, Uniqueness of renormalized solutions to nonlinear parabolic problems with lower-order terms, Proc. Roy. Soc. Edinburgh Sect. A, 143 (2013), 1185-1208.doi: 10.1017/S0308210511001831.


    R.-J. DiPerna and P.-L. Lions, On the Cauchy problem for Boltzmann equations : global existence and weak stability, Ann of Math, 130 (1989), 321-366.doi: 10.2307/1971423.


    J. Droniou, A. Porretta and A. Prignet, Parabolic capacity and soft measures for nonlinear equations, Potential Anal., 19 (2003), 99-161.doi: 10.1023/A:1023248531928.


    J. Droniou and A. Prignet, Equivalence between entropy and renormalized solutions for parabolic equations with smooth measure data, NoDEA Nonlinear Differential Equations Appl., 14 (2007), 181-205.doi: 10.1007/s00030-007-5018-z.


    P. Gwiazda, P. Wittbold, A. Wróblewska and A. Zimmermann, Renormalized solutions of nonlinear elliptic problems in generalized Orlicz spaces, J. Differential Equations, 253 (2012), 635-666.doi: 10.1016/j.jde.2012.03.025.


    R. Landes, On the existence of weak solutions for quasilinear parabolic initial-boundary value problems, Proc. Roy. Soc. Edinburgh Sect. A, 89 (1981), 217-237.doi: 10.1017/S0308210500020242.


    F. Murat, Soluciones renormalizadas de EDP elipticas non lineales, Technical Report R93023, Laboratoire d'Analyse Numérique, Paris VI, 1993, Cours à l'Université de Séville.


    F. Murat, Equations elliptiques non linéaires avec second membre $L^1$ ou mesure, in Compte Rendus du 26ème Congrès d'Analyse Numérique, les Karellis, 1994, A12-A24.


    F. Petitta, Asymptotic behavior of solutions for linear parabolic equations with general measure data, C. R. Math. Acad. Sci. Paris, 344 (2007), 571-576.doi: 10.1016/j.crma.2007.03.021.


    F. Petitta, Renormalized solutions of nonlinear parabolic equations with general measure data, Ann. Mat. Pura Appl. (4), 187 (2008), 563-604.doi: 10.1007/s10231-007-0057-y.


    F. Petitta, A. C. Ponce and A. Porretta, Diffuse measures and nonlinear parabolic equations, J. Evol. Equ., 11 (2011), 861-905.doi: 10.1007/s00028-011-0115-1.


    A. Porretta, Existence results for nonlinear parabolic equations via strong convergence of truncations, Ann. Mat. Pura Appl. (4), 177 (1999), 143-172.doi: 10.1007/BF02505907.


    A. Prignet, Existence and uniqueness of "entropy'' solutions of parabolic problems with $L^1$ data, Nonlinear Anal., 28 (1997), 1943-1954.doi: 10.1016/S0362-546X(96)00030-2.


    H. Redwane, Existence of a solution for a class of parabolic equations with three unbounded nonlinearities, Adv. Dyn. Syst. Appl., 2 (2007), 241-264.


    H. L. Royden, Real Analysis, Third edition, Macmillan Publishing Company, New York, 1988.


    J. Serrin, Pathological solution of elliptic differential equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 18 (1964), 385-387.


    J. Simon, Compact sets in the space $L^p(0,T;B)$, Ann. Mat. Pur. App, 146 (1987), 65-96.doi: 10.1007/BF01762360.

  • 加载中

Article Metrics

HTML views() PDF downloads(136) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint